Metrika članka

  • citati u SCindeksu: [1]
  • citati u CrossRef-u:[2]
  • citati u Google Scholaru:[=>]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:2
članak: 1 od 1  
Kragujevac Journal of Mathematics
2018, vol. 42, br. 4, str. 555-567
jezik rada: engleski
vrsta rada: neklasifikovan
doi:10.5937/KgJMath1804555D


Apostol type (p, q): Frobenius-Euler polynomials and numbers
(naslov ne postoji na srpskom)
aIskenderun Technical University, Faculty of Engineering and Natural Sciences, Department of the Basic Concepts of Engineering, Hatay, Turkey
bUniversity of Gaziantep, Faculty of Science, Department of Mathematics, Gaziantep, Turkey

e-adresa: duran.ugur@yahoo.com, acikgoz@gantep.edu.tr

Sažetak

(ne postoji na srpskom)
In the present paper, we introduce (p, q)-extension of Apostol type Frobenius-Euler polynomials and numbers and investigate some basic identities and properties for these polynomials and numbers, including addition theorems, difference equations, derivative properties, recurrence relations and so on. Then, we provide integral representations, explicit formulas and relations for these polynomials and numbers. Moreover, we discover (p, q)-extensions of Carlitz's result [L. Carlitz, Mat. Mag. 32 (1959), 247-260] and Srivastava and Pintér addition theorems in [H. M. Srivastava, A. Pinter, Appl. Math. Lett. 17 (2004), 375-380].

Ključne reči

(p; q)-calculus; Bernoulli polynomials; Euler polynomials; Genocchi polynomials; Frobenius-Euler polynomials; generating function; Cauchy product

Reference

Ali, Ö.M. (2011) Unified Apostol-Bernoulli, Euler and Genocchi polynomials. Computers & Mathematics with Applications, 62(6): 2452-2462
Apostol, T.M. (1951) On the Lerch zeta function. Pacific Journal of Mathematics, 1(2): 161-167
Araci, S., Acikgoz, M.A. (2012) note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials. Adv. Stud. Contemp. Math., 22(3); 399-406
Araci, S., Duran, U., Acikgoz, M. (2017) ( ρ , q )-Volkenborn integration. Journal of Number Theory, 171: 18-30
Bayad, A., Kim, T. (2016) Identities for Apostol-type Frobenius-Euler polynomials resulting from the study of a nonlinear operator. Russian Journal of Mathematical Physics, 23(2): 164-171
Carlitz, L. (1959) Eulerian Numbers and Polynomials. Mathematics Magazine, 32(5): 247
Cheon, G. (2003) A note on the Bernoulli and Euler polynomials. Applied Mathematics Letters, 16(3): 365-368
Duran, U., Acikgoz, M. (2017) Apostol type (p, q)-Bernoulli, (p, q)-Euler and (p, q)-Genocchi polyno- mials and numbers. Comput. Math. Appl., 8(1); 7-30
El-Desouky, B.S., Gomaa, R.S. (2014) A new unified family of generalized Apostol-Euler, Bernoulli and Genocchi polynomials. Applied Mathematics and Computation, 247: 695-702
Gupta, V. (2016) (p,q)-Baskakov-Kantorovich Operators. Applied Mathematics & Information Sciences, 10(4): 1551-1556
He, Y., Araci, S., Srivastava, H.M., Acikgoz, M. (2015) Some new identities for the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials. Applied Mathematics and Computation, 262: 31-41
Kim, D.S., Kim, T., Lee, S., Seo, J. (2013) A note on q-Frobenius-Euler numbers and polynomials. Advanced Studies in Theoretical Physics, 7: 881-889
Kurt, B. (2016) A note on the Apostol type q-Frobenius-Euler polynomials and generalizations of the Srivastava-Pinter addition theorems. Filomat, 30(1): 65-72
Kurt, V. (2016) Some symmetry identities for the unified Apostol-type polynomials and multiple power sums. Filomat, 30(3): 583-592
Luo, Q.M. (2010) Some results for the q-Bernoulli and q-Euler polynomials. J. Math. Anal. Appl., 363, 7-10
Luo, Q. (2004) On the apostol-bernoulli polynomials. Central European Journal of Mathematics, 2(4): 509-515
Luo, Q., Srivastava, H. M. (2011) q-Extensions of Some Relationships Between the Bernoulli and Euler Polynomials. Taiwanese Journal of Mathematics, 15(1): 241-257
Mahmudov, N.I. (2013) On a class of q-Bernoulli and q-Euler polynomials. Advances in Difference Equations, 2013(1): 108
Mahmudov, N.I., Eini, K.M. (2014) q -Extensions for the Apostol Type Polynomials. Journal of Applied Mathematics, 2014: 1-8
Milovanovic, G.V., Gupta, V., Malik, N. (2016) (p, q)-Beta functions and applications in approximation. Bol. Soc. Mat. Mex, 1-19
Sadjang, P.N. (to appear) On the fundamental theorem of (p, q)-calculus and some (p, q)-Taylor formulas. Resultas Math
Simsek, Y. (2012) Generating Functions for q-Apostol Type Frobenius-Euler Numbers and Polynomials. Axioms, 1(3): 395-403
Srivastava, H. M. (2000) Some formulas for the Bernoulli and Euler polynomials at rational arguments. Mathematical Proceedings of the Cambridge Philosophical Society, 129(1): 77-84
Srivastava, H., Pintér, Á. (2004) Remarks on some relationships between the Bernoulli and Euler polynomials. Applied Mathematics Letters, 17(4): 375-380
Srivastava, H.M. (2011) Some generalizations and basic (or q-)extensions of the Bernoulli, Euler and Genocchi polynomials. Appl. Math. Inf. Sci, 5, 390-444
Vijay, G., Ali, A. (2016) Bernstein Durrmeyer operators based on two parameters. Facta universitatis - series: Mathematics and Informatics, vol. 31, br. 1, str. 79-95
Wang, W., Jia, C., Wang, T. (2008) Some results on the Apostol-Bernoulli and Apostol-Euler polynomials. Computers & Mathematics with Applications, 55(6): 1322-1332
Yasar, B.Y., Özarslan, M.A. (2015) Frobenius-Euler and Frobenius-Genocchi polynomials and their differential equations. New Trends Math. Sci, 3(2), 172-180